Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some probability limit theorems

Author: Frank Spitzer
Journal: Bull. Amer. Math. Soc. 65 (1959), 117-119
MathSciNet review: 0105739
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Sparre Andersen, On the fluctuations of sums of random variablesII, Math. Scand. vol. 2 (1954) pp. 195-223. MR 68154
  • 2. P. Erdös and M. Kac, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 1011-1020. MR 23011
  • 3. U. Grenander and G. Szegö, Toeplitz forms and their applications, University of California Press, Berkeley, 1958. MR 94840
  • 4. F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 323-339. MR 79851
  • 5. F. Spitzer, The Wiener-Hopf equation whose kernel is a probability density, Duke Math. J. vol. 24 (1957) pp. 327-344. MR 90917
  • 6. F. Spitzer, A Tauberian theorem and its probability interpretation, to appear in Trans. Amer. Math. Soc. MR 111066
  • 7. F. Spitzer and C. Stone, A class of Toeplitz forms and their application to probability theory, to appear in Illinois J. Math. MR 117773

Additional Information


American Mathematical Society